# SDR SWAA2021050361639

- Difficulty date: April 5, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,792 hours, 39,453 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF AFT CARGO COMPARTMENT BILGE BETWEEN S-25R & S-27R AND STA 907 & STA 927 POTABLE WATWER SERVICE MODULE AFT SUPPORT ATTACHED ANGLE IS CRACKED MKD DOT. / REMOVED AND REPLACED AFT SUPPORT ATTACHED ANGLE AT AFT CARGO COMPARTMENT BILGE BETWEEN S-25R & S-27R AND STA 907&STA927 POTABLE WATER SERVICE MODULE PER B737-700 SRM 51-40-02-0G-0 AND DWG #147A7221.
